UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

A simple identification proof for a mixture of two univariate normal distributions

Meijer, E.; Ypma, J.; (2008) A simple identification proof for a mixture of two univariate normal distributions. Journal of Classification , 25 (1) pp. 113-123. 10.1007/s00357-008-9008-6.

Full text not available from this repository.

Abstract

A simple proof of the identification of a mixture of two univariate normal distributions is given. The proof is based on the equivalence of local identification with positive definiteness of the information matrix and the equivalence of the latter to a condition on the score vector that is easily checked for this model. Two extensions using the same line of proof are also given.

Type: Article
Title: A simple identification proof for a mixture of two univariate normal distributions
DOI: 10.1007/s00357-008-9008-6
Publisher version: http://dx.doi.org/10.1007/s00357-008-9008-6
Language: English
Keywords: Finite mixtures, information matrix, exponential family, mixture regression
UCL classification: UCL > Provost and Vice Provost Offices > UCL SLASH > Faculty of SandHS > Dept of Economics
URI: http://discovery.ucl.ac.uk/id/eprint/18737
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item